Oklahoma, 2007

Hail in Oklahoma, April 23, 2007

April 23, 2007 · NWS AMA · 1 event in 1 county or zone

A severe thunderstorm over the central Oklahoma panhandle during the early evening hours produced large hail. No damage and no injuries were reported.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

A severe thunderstorm over the central Oklahoma panhandle during the early evening hours produced large hail. No damage and no injuries were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Apr 23, 4:20 PM CST, 48 minutes earlier.

Area forecast discussion, Apr 23, 4:20 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
520 PM CDT MON APR 23 2007

.DISCUSSION...
WELL...ANOTHER ROUND OF SVR WX EXPECTED INTO THE EVENING HOURS. WHAT
APPEARS TO BE THE LAST IN THE SERIES OF STRONG CLOSED UPPER LOWS IS
MOVG INTO FOUR CORNERS REGION THIS AFTERNOON...AND PROGGED TO MOVE
EAST ACROSS NRN NM AND THE OKLAHOMA PANHANDLE TUESDAY AND TUESDAY
NIGHT...THEN E OF FCST AREA WEDNESDAY. SFC DRYLINE HAS REMAINED
MUCH FURTHER W THAN ANY MODEL PROGGED...NOT AT ALL SURPRISING.
DRYLINE CURRENTLY LOCATED FROM JUST W OF KGUY TO KHRX. AMA DEWPOINT
AT 60 DEGREES AT THE MOMENT WITH A DECENT SE WIND. STORMS NOW
FIRING IN CNTRL AND ERN SECTIONS. TOR WATCH HAS ALREADY BEEN ISSUED
TIL 03Z. WHEN STORMS GET GOING...THEY SHOULD BECOME SVR FAIRLY
QUICKLY...WITH POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING
WINDS THIS EVENING. HAVE GONE WITH AREAL QUALIFIERS...LOWEST W AND
HIGHEST E AND NE ACROSS FCST AREA TONIGHT WITH SVR WORDING MENTIONED
AS WELL.

ON TUESDAY...PNHDLS WILL GET THE FAMILIAR DRY SLOT AS UPPER LOW
TRACKS ACROSS NRN NM AND OK PNHDL. WRAPAROUND PRECIP PSBL NRN ZNS...
WHERE CHC POPS PAINTED IN. WINDY CONDITIONS ALL SECTIONS TUE AS
PACIFIC COLD FRONT AND DRYLINE SWEEP E OF THE REGION. BORDERLINE
WIND ADVISORY...SO DID NOT ISSUE THIS PCKG. CANCELLED FIRE WX WATCH
SWRN TX PNHDL AFTER COORDINATING WITH WFO LUB WITH REASONING
SIMILAR...THAT IS...VERY GREEN ALONG WITH STANDING WATER IN MANY
FIELDS WITH MANY PLAYA LAKES RUNNING HIGH. FIRE DANGER STATEMENT
WILL MORE THAN LIKELY SUFFICE IF NECESSARY.

WRAPAROUND PRECIP TUE NIGHT PSBL STILL WITH HIGHEST POPS OK PNHDL
AND LOWEST SRN TX PNHDL....RANGING FROM CHC TO SLGT CHC
RESPECTIVELY. IF THE NAM VERIFIES...THERE COULD VERY WELL BE A BIT
OF LIGHT SNOW MIXED IN WITH THE RAIN IN PARTS OF OK PNHDL LATE TUE
NIGHT AND EARLY WED MORNING. LEFT OUT OF GRIDS FOR NOW BUT THIS WILL
NEED WATCHING. COULD THIS BE THE BLACKBERRY WINTER.

RESIDUAL SLGT CHC POPS NERN ZNS WED...THEN DRY AFTER AS UA PATTERN
BECOMES MORE OF A NW FLOW WITH MINIMAL MOISTURE RETURN SEEN AT THIS
TIME. DURG WEEKEND...UPPER RIDGE SLIDES OVER SRN PLAINS WITH WELL
ABV NORMAL TEMPS ANTICIPATED. IF LONG RANGE MODELS VERIFY...WRN US
TROF EVOLVES EARLY NEXT WEEK WITH UPPER RIDGE SLIDING E OF AREA. ANY
EFFECTS FROM THIS WRN US TROF APPEAR TO HOLD OFF UNTIL AFTER THIS 7
DAY PCKG.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                52  69  43  62  40 /  20  10  20  10   0
BEAVER OK                  55  71  44  57  40 /  50  30  40  20   0
BOISE CITY OK              47  61  38  57  37 /  20  40  40  10   0
BORGER TX                  56  69  44  59  43 /  30  20  20  10   0
BOYS RANCH TX              51  67  43  62  41 /  10  20  20  10   0
CANYON TX                  51  70  44  62  40 /  20  10  20  10   0
CLARENDON TX               56  75  45  64  44 /  40   5  20  10   0
DALHART TX                 47  63  40  60  38 /  10  30  30  10   0
GUYMON OK                  52  67  42  60  40 /  30  30  40  10   0
HEREFORD TX                49  70  43  62  39 /  10  10  20  10   0
LIPSCOMB TX                57  73  44  58  41 /  40  20  30  20   0
PAMPA TX                   56  68  42  58  43 /  40  10  20  10   0
SHAMROCK TX                58  76  45  63  45 /  40   5  20  10   0
WELLINGTON TX              59  79  48  67  45 /  40   5  20  10   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

ANDRADE
Hazardous weather outlook, Apr 23, 3:21 PM CST, 1 hour 47 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
421 PM CDT MON APR 23 2007

OKZ001>003-TXZ001>020-241100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
421 PM CDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

...A TORNADO WATCH IS IN EFFECT FOR THE CENTRAL TO EASTERN TEXAS AND
OKLAHOMA PANHANDLES THROUGH 10 PM CDT THIS EVENING...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING ACROSS THE TEXAS AND OKLAHOMA PANHANDLES AS A DRYLINE
ORGANIZES OVER THE AREA. SOME OF THESE STORMS ARE EXPECTED TO BECOME
SEVERE...MAINLY EAST OF A GUYMON TO CLAUDE LINE. WIND PROFILES
SUPPORT LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

SOUTHEASTERLY WINDS AHEAD OF THE DRYLINE THIS AFTERNOON AND TONIGHT
WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS. CAUTION ADVISED ON
AREA LAKES.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING ACROSS THE OKLAHOMA AND MUCH OF THE TEXAS PANHANDLES. ANY
STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT
THIS TIME.

MUCH DRIER AIR WORKING INTO THE SOUTHWESTERN TEXAS PANHANDLE TUESDAY
AFTERNOON AND EVENING WILL RESULT IN MINIMUM AFTERNOON RELATIVE
HUMIDITIES DROPPING TO 15 PERCENT OR LESS. A TIGHTENING
SURFACE PRESSURE GRADIENT ACROSS THE SOUTHWESTERN TEXAS PANHANDLE
WILL CAUSE STRONG WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS. THE
FIRE DANGER RATING IS FORECAST TO BE HIGH OR GREATER TUESDAY
AFTERNOON AND EVENING. THIS WILL LEAD ELEVATED FIRE WEATHER
CONDITIONS ACROSS THE SOUTHWEST TEXAS PANHANDLE TUESDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
EASTERN HALF OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN
ALERT FOR THE POSSIBILITY OF ACTIVATION THIS AFTERNOON AND EVENING.

SP/BROST

In the hours before

Special weather statement, Apr 23, 11:40 AM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1240 PM CDT MON APR 23 2007

OKZ001>003-TXZ001>020-232300-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1240 PM CDT MON APR 23 2007

...AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE LATE THIS
AFTERNOON AND EVENING ACROSS PARTS OF THE OKLAHOMA AND TEXAS
PANHANDLES...

THE NATIONAL WEATHER SERVICE IS FORECASTING THE DEVELOPMENT OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES ACROSS PARTS OF THE OKLAHOMA AND TEXAS
PANHANDLES LATER THIS AFTERNOON AND EVENING. THE CENTRAL AND
EASTERN OKLAHOMA PANHANDLE AS WELL AS THE NORTHEAST TEXAS PANHANDLE
WILL BE THE AREAS MOST LIKELY TO EXPERIENCE SEVERE THUNDERSTORMS...
WHERE A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS FOR LATE THIS
AFTERNOON AND EVENING. IN ADDITION...THERE IS ALSO A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS PARTS OF THE CENTRAL TEXAS PANHANDLE FOR
LATE THIS AFTERNOON AND EVENING.

THE DRYLINE WILL ORGANIZE IN THE WESTERN SECTIONS OF THE OKLAHOMA
AND TEXAS PANHANDLES THIS AFTERNOON. THIS FEATURE...IN COMBINATION
WITH AN INCREASINGLY UNSTABLE ATMOSPHERE...SUFFICIENT LOW LEVEL
MOISTURE...AND AN APPROACHING STRONG UPPER LEVEL LOW PRESSURE SYSTEM
FROM THE FOUR CORNERS REGION WILL LIKELY RESULT IN THE DEVELOPMENT OF
SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ACROSS MAINLY
CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. ANY STORMS
THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES...ESPECIALLY IN THE MODERATE RISK
AREA.

IF YOU LIVE IN THE CENTRAL AND EASTERN SECTIONS OF THE OKLAHOMA AND
TEXAS PANHANDLES...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM
STURGIS OKLAHOMA TO AMARILLO TEXAS TO CANYON TEXAS...YOU ARE HIGHLY
ENCOURAGED TO REVIEW SEVERE WEATHER SAFETY RULES AND PROCEDURES...AND
PREPARE TO HAVE A PLAN OF ACTION IN PLACE SHOULD SEVERE WEATHER
THREATEN YOUR AREA LATER THIS AFTERNOON AND EVENING.

STAY TUNED TO YOUR RADIO...TELEVISION...OR NOAA WEATHER RADIO FOR
THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN AMARILLO
ON THIS UPCOMING SEVERE WEATHER EVENT.

ANDRADE
Local storm report, Apr 23, 11:44 AM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1244 PM CDT MON APR 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             HEREFORD                34.82N 102.40W
04/21/2007  M1.75 INCH       DEAF SMITH         TX   FIRE DEPT/RESCUE

            STORM WAS PRODUCING GOLF BALL HAIL ON THE WEST AND
            SOUTH SIDES OF TOWN IN A 3 MILE STRETCH.

0601 PM     HAIL             1 S HEREFORD            34.81N 102.40W
04/21/2007  M1.75 INCH       DEAF SMITH         TX   TRAINED SPOTTER

            SPOTTER MEASURED PEAS TO GOLF BALL HAIL JUST SOUTH OF
            HEREFORD.

0608 PM     HAIL             HEREFORD                34.82N 102.40W
04/21/2007  M1.25 INCH       DEAF SMITH         TX   TRAINED SPOTTER

0612 PM     HAIL             DALHART                 36.06N 102.52W
04/21/2007  M1.00 INCH       DALLAM             TX   TRAINED SPOTTER

0614 PM     HAIL             DALHART                 36.06N 102.52W
04/21/2007  M0.88 INCH       DALLAM             TX   TRAINED SPOTTER

0615 PM     HAIL             DALHART                 36.06N 102.52W
04/21/2007  M1.00 INCH       DALLAM             TX   TRAINED SPOTTER

            COVERING THE GROUND

0615 PM     HAIL             1 S DALHART             36.05N 102.51W
04/21/2007  E0.88 INCH       HARTLEY            TX   TRAINED SPOTTER

            NICKEL SIZE HAIL IN DALHART ON HARTLEY COUNTY SIDE

0620 PM     HAIL             DALHART                 36.06N 102.52W
04/21/2007  M1.25 INCH       DALLAM             TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTERS TO HALF DOLLAR...WITH HAIL
            SIZE INCREASING WITH TIME.

0636 PM     HAIL             DALHART                 36.06N 102.52W
04/21/2007  M1.25 INCH       DALLAM             TX   TRAINED SPOTTER

0640 PM     HAIL             BOISE CITY              36.73N 102.51W
04/21/2007  E1.00 INCH       CIMARRON           OK   FIRE DEPT/RESCUE

0645 PM     HAIL             3 S WILDORADO           35.17N 102.24W
04/21/2007  E1.00 INCH       DEAF SMITH         TX   BROADCAST MEDIA

            REPORTED BY LOCAL MEDIA

0645 PM     HAIL             DALHART                 36.06N 102.52W
04/21/2007  E1.00 INCH       DALLAM             TX   FIRE DEPT/RESCUE

0645 PM     TORNADO          5 WNW BOYS RANCH        35.54N 102.33W
04/21/2007                   OLDHAM             TX   AMATEUR RADIO

0653 PM     TORNADO          3 SE CHANNING           35.65N 102.29W
04/21/2007                   HARTLEY            TX   LAW ENFORCEMENT

0700 PM     TORNADO          5 NE CHANNING           35.73N 102.27W
04/21/2007                   HARTLEY            TX   STORM CHASER

0715 PM     TORNADO          15 NE CHANNING          35.84N 102.14W
04/21/2007                   MOORE              TX   STORM CHASER

            4 MILES NORTH OF 722 HARTLEY/MOORE COUNTY LINE.

0717 PM     HAIL             12 NNE HEREFORD         34.98N 102.32W
04/21/2007  M1.00 INCH       DEAF SMITH         TX   AMATEUR RADIO

0742 PM     HAIL             4 W FOUR WAY            35.69N 102.03W
04/21/2007  E2.50 INCH       MOORE              TX   BROADCAST MEDIA

0742 PM     TORNADO          CACTUS                  36.04N 102.01W
04/21/2007                   MOORE              TX   EMERGENCY MNGR

            TORNADO MOVED THROUGH RESIDENTIAL PART OF TOWN. POWER
            LINES AND POLES WERE DOWNED...TRAILER HOMES...SEMIS AND
            CARS WERE OVERTURNED...COMBINE...CROP SPRINKLERS AND
            BARNS WERE DESTROYED

0745 PM     HAIL             5 S VALLEY DE ORO       35.38N 102.11W
04/21/2007  E1.00 INCH       POTTER             TX   PUBLIC

            REPORTED HEAVY RAIN AND UP TO QUARTER IN HAIL. REPORTS
            1.10 INCHES OF RAIN

0745 PM     HAIL             BOISE CITY              36.73N 102.51W
04/21/2007  E1.00 INCH       CIMARRON           OK   LAW ENFORCEMENT

            WOODEN SHED BLOWN DOWN

0745 PM     TSTM WND GST     BOISE CITY              36.73N 102.51W
04/21/2007  E60 MPH          CIMARRON           OK   LAW ENFORCEMENT

            WOODEN SHED BLOWN DOWN

0748 PM     TORNADO          5 ESE FOUR WAY          35.66N 101.88W
04/21/2007                   MOORE              TX   STORM CHASER

            CORROBORATED WITH DAMAGE REPORTED BY NWS EMPLOYEE

0800 PM     HAIL             6 E WILDORADO           35.22N 102.14W
04/21/2007  E1.75 INCH       POTTER             TX   PUBLIC

0807 PM     TORNADO          6 SE DUMAS              35.80N 101.89W
04/21/2007                   MOORE              TX   TRAINED SPOTTER

            ROPE TORNADO - NEAR FARM TO MARKET ROAD 1284 - SPOTTER
            6 MILES EAST OF DUMAS LOOKING SOUTH SOUTHWEST

0825 PM     TORNADO          10 NE DUMAS             35.97N 101.84W
04/21/2007                   MOORE              TX   STORM CHASER

            POWER FLASHES REPORTED

0832 PM     HAIL             5 SW AMARILLO           35.15N 101.88W
04/21/2007  M0.88 INCH       RANDALL            TX   CITY OFFICIAL

0835 PM     TORNADO          5 NE SUNRAY             36.07N 101.76W
04/21/2007                   SHERMAN            TX   STORM CHASER

0838 PM     HAIL             5 S WILDORADO           35.14N 102.24W
04/21/2007  M0.88 INCH       DEAF SMITH         TX   AMATEUR RADIO

            ON FARM TO MARKET ROAD 809

0845 PM     TSTM WND GST     3 SW WAYSIDE            34.76N 101.58W
04/21/2007  E65 MPH          ARMSTRONG          TX   TRAINED SPOTTER

            500 GALLON CATTLE FEEDER BLOWN OVER AND PUSHED UPHILL
            50 FEET

0845 PM     HAIL             3 SW WAYSIDE            34.76N 101.58W
04/21/2007  E0.75 INCH       ARMSTRONG          TX   TRAINED SPOTTER

0854 PM     TORNADO          5 SW SUNRAY             35.97N 101.89W
04/21/2007                   MOORE              TX   STORM CHASER

0855 PM     HAIL             CANYON                  34.98N 101.92W
04/21/2007  M0.88 INCH       RANDALL            TX   AMATEUR RADIO

            AT U.S. HIGHWAY 60 AND FARM TO MARKET ROAD 168

0900 PM     HAIL             CLAUDE                  35.11N 101.36W
04/21/2007  E0.88 INCH       ARMSTRONG          TX   TRAINED SPOTTER

0900 PM     TSTM WND GST     BUSHLAND                35.19N 102.06W
04/21/2007  M63 MPH          POTTER             TX   BROADCAST MEDIA

            SCHOOLNET SITE AT BUSHLAND REPORTED BETWEEN 60 AND 66
            MPH WINDS

0903 PM     HAIL             1.5 W CANYON            34.98N 101.95W
04/21/2007  E1.00 INCH       RANDALL            TX   PUBLIC

0904 PM     HAIL             CLAUDE                  35.11N 101.36W
04/21/2007  M0.88 INCH       ARMSTRONG          TX   TRAINED SPOTTER

            3 INCHES DEEP

0925 PM     HAIL             SUNRAY                  36.02N 101.82W
04/21/2007  E1.75 INCH       MOORE              TX   CITY OFFICIAL

0930 PM     TSTM WND DMG     GUYMON                  36.69N 101.48W
04/21/2007                   TEXAS              OK   EMERGENCY MNGR

            TRUCKS BLOWN OVER BY WINDS/TEXOMA NO POWER/TELEPHONE
            POLES DOWN/HOOKER POLICE DEPARTMENT WINDOWS BLOWN
            OUT/WINDS ESTIMATED AT 65 MPH

0955 PM     TSTM WND GST     GOODNIGHT               35.03N 101.19W
04/21/2007  E60 MPH          ARMSTRONG          TX   PUBLIC

            PEA SIZE HAIL WITH HEAVY WINDS AND HEAVY RAIN. 0.60
            INCHES OF RAIN FELL

0955 PM     TSTM WND GST     GOODNIGHT               35.03N 101.19W
04/21/2007  E60 MPH          ARMSTRONG          TX   PUBLIC

            PEA SIZE HAIL WITH HEAVY WINDS AND HEAVY RAIN 0.75
            INCHES

1014 PM     HAIL             6 E GROOM               35.20N 101.00W
04/21/2007  M0.88 INCH       GRAY               TX   AMATEUR RADIO

            ON INTERSTATE 40.

1030 PM     TSTM WND GST     CLARENDON               34.94N 100.89W
04/21/2007  E60 MPH          DONLEY             TX   CO-OP OBSERVER

            NUMEROUS TREE LIMBS DOWN

&&

CK
Special weather statement, Apr 23, 4:53 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT MON APR 23 2007

OKZ002-TXZ003-232345-
HANSFORD TX-TEXAS OK-
553 PM CDT MON APR 23 2007

...STRONG THUNDERSTORM IN CENTRAL TEXAS AND NORTHWESTERN HANSFORD
COUNTIES...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTH OF GUYMON MOVING NORTH AT 40 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

JJB

The radar

The Amarillo radar (KAMA), 143 km away, was scanning. The volume nearest the first event began at 23:06 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Texas

When
April 23, 5:08 PM CST
Where
Texas County, 12 mi S of Guymon
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
36.507, -101.480

Hail was reported two miles north of the Oklahoma and Texas state line.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 27857.